H-infinity model reduction for uncertain switched linear discrete-time systems

Full text for this resource is not available from the Research Repository.

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2008) H-infinity model reduction for uncertain switched linear discrete-time systems. Automatica, 44 (11). pp. 2944-2949. ISSN 0005-1098

Abstract

In this paper, the problem of H∞ model reduction for switched linear discrete-time systems with polytopic uncertainties is investigated. A reduced-order switched model is constructed for a given robustly stable switched system, which has the same structural polytopic uncertainties as the original system, such that the resulting error system is robustly asymptotically stable and an H∞ error performance is guaranteed. A sufficient condition for the existence of the desired reduced-order model is derived and formulated in terms of a set of linear matrix inequalities. By solving the corresponding convex optimization problem in such existence condition, the vertex system of reduced-order model can be obtained, which also provides an H∞ gain for the error system between the original system and the reduced-order model. A numerical example is given to show the effectiveness and the potential of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4087
DOI https://doi.org/10.1016/j.automatica.2008.03.025
Official URL http://dx.doi.org/10.1016/j.automatica.2008.03.025
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18739, ResPubID16147, model reduction, switched linear systems, polytopic uncertainty, h-infinity performance, linear matrix inequality (LMI)
Citations in Scopus 104 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login